# SDR ENHA202501102181

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N9310F
- Make and model: Cessna 208B
- Aircraft serial: 208B0490
- Aircraft time: 26,042 hours, 45,202 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: 06901900
- Condition: Broken
- Location: Zone 700
- Part time: 26,042 hours, 45,202 cycles
- Component: Brake Assembly, Parkerhanfin, 30182A
- Component part number: 30182A
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE CALIPER INOPERATIVE. MECHANICS FOUND THE BRAKE CALIPER GUIDE PIN BROKEN AND THE PIN/CALIPER HAD DAMAGED THE TORQUE PLATE AS WELL AS THE TIRE/WHEEL ASSEMBLY. MECHANICS REPLACED THE CALIPER,  TORQUE PLATE AND WHEEL/TIRE ASSEMBLY WITH NEW OR SERVICEABLE PARTS. THESE PARTS ARE ON CONDITION AND THEIR TOTAL TIME IS NOT TRACKED. THE TOTAL TIMES AND CYCLES IN SERVICE BELOW ARE THE AIRCRAFT TOTAL TIMES AND CYCLES.
